# SDR ASAA2019010627695

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,337 hours, 10,160 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ATTEMPTED TO PUT GEN1 ON THE BUS WE COULD NOT ESTABLISH ELECTRIC W/ GEN 1 AND SAW THE TR UNIT LIGHT WAS ILLUMINATED. GROUNDED - YES. INTERROGATED CREW FOUND EXTERNAL POWER HAD AN INTERRUPTION RESET TRU 1,2,3 C/BS AFTER SHUTTING DOWN POWER, REINITIALIZED POWER, REF AMM 24-32-11 TRU INSTALLATION TEST WITH APU POWER. TESTED GOOD ALL 3 TRU'S OPS TESTED. IDG NR 1 AND NR 2 WITH NR 1 AND NR 2 ENGINE UNDER GROUND POWER OPS TEST REF 24-11-00 LOAD TESTED GOOD, OPS TESTED GOOD.
